# SDR AWXA0000327

- Difficulty date: May 23, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 39,407 hours, 28,166 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION OUT OF LIMITS ON T-CAP AT FS 986.5 RBL 18.  REMOVED DAMAGED T CAP  IAW 737 SRM 51-40-02,  FABRICATED T CAP FROM BAC 1505 100617/7077, IAW 737 SRM 53-00-51, TREATED AND PRIMED IAW 737 SRM 51-20-01, INSTALLED REPAIR PARTS IAW 737 SRM 53-00-51 AND 51-40-02.
